# SDR DALA2024052805544

- Difficulty date: May 22, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 141,814 hours, 21,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 175 CREW REST EMERGENCY EXIT SIGN @LADDER + COMMON AREA INOP. CORRECTIVE ACTION: FOUND WRONG BULB INSTALLED- INSTALLED 24 CORRECT LAMPS PER B767 MM 33-51 OPS NORMAL (5933279)
